| Catalog Number |
123136 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The medwatch report states."patient was in the care of ems and presenting with seizure like activity when a robertazzi nasopharyngeal airway was placed.Upon arrival at hospital physician began to initiate intubation and noted the nasopharyngeal airway had become lodged in the vocal cords." no patient harm or injury."the physician used the video laryngoscopy in order to locate the nasal pharyngeal trumpet which was passing the cords.Kelly clamps were used to remove the trumpet and facilitate the intubation.No additional or excessive force was used while placing the npa.Patient became combative while care was rendered.Patient was transferred to the micu and successfully extubates and discharged on (b)(6) 2023.".
Additional Manufacturer Narrative
Qn#(b)(4).Medwatch #mw5118975 other remarks: n/a corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description